# SDR QXEA200301378

- Difficulty date: October 31, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,366 hours, 6,126 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BZN- ON FLIGHT 2381 TAKEOFF WARNING HORN SOUNDS AS POWER LEVERS/TORQUE REACHED 50 PERCENT TORQUE.  ABORTED TAKEOFF AT 79 KNTS.  AUTOFEATHER FAILED TO ARM.  COMPLIED WITH AUTOFEATHER TEST, GROUND RAN AIRCRAFT.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
